Advertisement

Some New Exponential-Function Estimates of the Somos’ Quadratic Recurrence Constant

  • Dawei Lu
  • Xiaoguang WangEmail author
  • Ruiqing Xu
Article
  • 48 Downloads

Abstract

In this paper, we obtain some new exponential-function approximations and inequalities of the Somos’ quadratic recurrence constant, using its relation with the generalized Euler’s constant. Numerical computations and comparisons are conducted to illustrate the superiority of our new inequalities over the classical ones.

Keywords

Somos’ quadratic recurrence constant inequalities exponential function generalized Euler’s constant 

Mathematics Subject Classification

40A05 40A20 40A25 65B10 65B15 

Notes

Acknowledgements

The research of the first author was supported by the National Natural Science Foundation of China (Grant No. 11571058), the Fundamental Research Funds for the Central Universities (Grant No. DUT18LK18), the Dalian High Level Talent Innovation Programme (Grant No. 2015R051) and the Hihe-level innovative and entrepreneurial talents support plan in Dalian (Grant No. 2017RQ041). The second author was supported by the National Natural Science Foundation of China (Grant No. 11471065). Computations made in this paper were performed by Maple software and MATLAB software.

References

  1. 1.
    Finch, S.R.: Mathematical Constants. Cambridge University Press, Cambridge (2003)zbMATHGoogle Scholar
  2. 2.
    Guillera, J., Sondow, J.: Double integrals and infinite products for some classical constants via analytic continuations of Lerch’s transcendent. Ramanujan J. 16(3), 247–270 (2008)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Hadjicostas, P., Sondow, J.: The generalized-Euler-constant function \(\gamma \)(z) and a generalization of Somos’s quadratic recurrence constant. J. Math. Anal. Appl. 332(1), 292–314 (2007)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Lampret, V.: Approximation of Sondow’s generalized-Euler-constant function on the interval \([-1, 1]\). Ann. Univ. Ferrara 56(1), 65–76 (2010)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Lu, D., Song, L., Yu, Y.: Some new continued fraction approximation of Euler’s constant. J. Number Theory 147, 69–80 (2015)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Lu, D., Song, Z.: Some new continued fraction estimates of the Somos’ quadratic recurrence constant. J. Number Theory 155, 36–45 (2015)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Lu, D., Wang, X.: A new asymptotic expansion and some inequalities for the Gamma function. J. Math. Anal. Appl. 140, 314–323 (2014)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Mortici, C.: A continued fraction approximation of the gamma function. J. Math. Anal. Appl. 402, 405–410 (2013)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Mortici, C.: A new Stirling series as continued fraction. Numer. Algorithms 56(1), 17–26 (2011)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Mortici, C.: Estimating the Somos’ quadratic recurrence constant. J. Number Theory 130, 2650–2657 (2010)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Pilehrood, K.H., Pilehrood, T.H.: Arithmetical properties of some series with logarithmic coefficients. Math. Z. 255(1), 117–131 (2007)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Ramanujan, S.: In: Hardy, G.H., Aiyar, P.V.S., Wilson, B.M. (eds.) Collected Papers of Srinivasa Ramanujan. American Mathematical Society, Providence, RI (2000)Google Scholar
  13. 13.
    Sloane, N.J.A.: Sequences A052129, A112302, A114124, and A116603 in the On-Line Encyclopedia of Integer SequencesGoogle Scholar
  14. 14.
    Somos, M.: Several constants related to quadratic recurrences. Unpublished note (1999)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.School of Mathematical SciencesDalian University of TechnologyDalianChina

Personalised recommendations